# SDR CALA2020053100997

- Difficulty date: May 28, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,648 hours, 17,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 101651
- Condition: Empty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR MOUNTED EMERGENCY ESCAPE SLIDE BOTTLE READS EMPTY.  REMOVED AND REPLACED RIGHT AFT ENTRY DOOR MOUNTED ESCAPE SLIDE IAW AMM 25-66-01.  OPERATIONS CHECK GOOD ADD ROTABLE PARTS CHANGE WAS INDICATED - TT 1156468  SN OFF 2662 SLIDE, RAFT AY,  OFF 76-2561-9-0001 2662 ON 76-2561-9-0001 1365 COMPLIED WITH RII REQUIREMENTS FOR RIGHT AFT ENTRY DOOR REPLACEMENT IAW AMM 25-66-01 AND GMM 09-25-05.  LOG PAGE REQUIRED CHANGING SDR STATUS TO YES.  UNABLE TO UPDATE
